MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, user facility personnel commanded the 4095 surgical table to lower in height via the hand control.When the "height down" button on the hand control was pressed, the surgical table appeared to go into reverse trendelenburg position.User facility personnel proceeded to press the "level" button and the table did not respond to commands and proceeded to lower in height followed by a loud "bang noise".The patient procedure was completed successfully, and no injuries were reported.
 
Additional Manufacturer Narrative
A steris service technician inspected the 4095 surgical table and found no issues with the function or operation with the table; the reported event was unable to be duplicated.The steris account manager discussed the reported event with user facility personnel and the evaluation results from the steris service technicians inspection of the 4095 surgical table.The steris account manager stated that the cause of the reported event may be attributed to an unnoted obstruction to the head section of the 4095 surgical table.The operator manual states (section 1.9), "warning - personal injury and/or equipment damage - failure to keep all personnel and equipment clear of the surgical table before actuating any inertia-driven or power-driven movement could result in table damage and/or personal injury." the steris account manager offered in-service training on the proper use and operation for the 4095 surgical table however, the user facility declined.The 4095 surgical table was returned to service and no additional issues have been reported.

Brand Name
4095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17561528
Report Number1043572-2023-00133
Device Sequence Number17856215
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public00724995195236
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown